Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pointwise kernels of Schwartz distributions


Author: Todor Todorov
Journal: Proc. Amer. Math. Soc. 114 (1992), 817-819
MSC: Primary 46F05; Secondary 03H05, 30G06, 46S20
DOI: https://doi.org/10.1090/S0002-9939-1992-1081703-0
MathSciNet review: 1081703
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Schwartz distributions have kernels in the class of the pointwise nonstandard functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F05, 03H05, 30G06, 46S20

Retrieve articles in all journals with MSC: 46F05, 03H05, 30G06, 46S20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1081703-0
Keywords: Nonstandard extension, transfer principle, Schwartz distribution, kernel, multiplication of distributions
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society